# SDR DHLA200800098

- Difficulty date: September 23, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 86,407 hours, 32,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LTS BATTERY DISCHARGED.  REPLACED BATTERY PACK FOR EMER LTS PER MM 33-50-01 CHECKS SERV.  NO FLT NR.  ACFT WAS GROUNDED.
